Advertisement

Does discolouration of skin due to Minocycline go away?

Usually discoloration of the skin by minocycline will reverse itself once the medication is stopped.  It can be permanent however.  If you are still concerned about the discoloration, you should make an appointment with your physician to discuss your concerns.

Continue Learning about Tetracyclines

Is it okay to let my girlfriend take some of my tetracycline?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Even if you and your girlfriend have the same condition, you should not give your tetracycline t...
More Answers
What should I know about tetracycline before taking it?
Donna Hill Howes, RNDonna Hill Howes, RN
People with allergies or asthma are more likely to have an allergic reaction to tetracycline antibio...
More Answers
Is it safe for my daughter to go out in the sun if she's on tetracycline?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Your daughter should avoid the sun while she is taking tetracycline. If she does go out in the s...
More Answers
What are the side effects of tetracycline?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include fatigue, headache, sleepiness, a spinning sensation (vertigo), itching, a r...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.